American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Steven P. Kerckhoff. The Nielsen realization problem. Bull. Amer. Math. Soc. 2 (1980) 452-454. MR 561531.
Abstract, references, and article information   
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Invariants of 3-manifolds. Bull. Amer. Math. Soc. 81 (1975) Part 1:559-562. MR 0367967.
Abstract, references, and article information   
View Article: PDF

[3] F. Laudenbach. On the 2-spheres in a 3-manifold. Bull. Amer. Math. Soc. 78 (1972) 792-795. MR 0303554.
Abstract, references, and article information   
View Article: PDF

[4] Marianne Brown. Constructing isotopies in noncompact 3-manifolds. Bull. Amer. Math. Soc. 78 (1972) 461-464. MR 0298667.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1